| Model Number |
TFAT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that, the patient who had an intraocular lens (iol) implant claimed that the glare and halos had gotten worse following the operation.The iol was removed and replaced with a non company lens in a secondary procedure.The clinical reason for explant were dysphotopsia and monocular diplopia, which were not resolved with glasses.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction: on initial mdr the date received by manufacturer (g3 date) of 06/09/2023 was an error. it should have been 06/13/2023 on the original mdr.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company, 23.0 diopter (add power +2.2/+3.2) lens was replaced with a non-company, unspecified, light adjusting intraocular lens (iol).The product has not been received to evaluate.No additional information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).